# SDR HALA0600574

- Difficulty date: July 23, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CRACKED VERTICAL SUPPORT ON FRAME AT BS 1439, LBL 22.20, WL 130.  REMOVED AND REPLACED VERTICAL SUPPORT ON FRAME BS 1439 LBL 22.2, WL 130 PER SRM 51-40-02.
